# SDR SIMA201904153002

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 7,015 hours, 4,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ILLUMINATION STRIP NEXT TO 1A INOP.  REMOVED AND REPLACED PHOTOLUMINESCENT INDICATOR STRIPE LIGHT IAW E175 33-50-21AMM. OPS CHECK GOOD.
